# SDR FDEA201701160201

- Difficulty date: January 16, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,698 hours, 18,613 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER  TRIM KNOB IS FROZEN AT CRUISE & AFTER  LANDING. UNFROZE ONCE BLOCKED IN.  PERFORMED LUBRIFICATION OF RUDDER TRIM ACTUATOR IAW MM 12-24-06-3. PERFORMED OPERATIONAL TEST OF THE RUDDER IAW MM 27-20-00-2. NO DEFECT FOUND.
